# SDR ABXA010373

- Difficulty date: June 19, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 44,471 hours, 36,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO FLOOR FRAME AT STA 965 WAS HEAVILY CORRODED FROM LONGERON 26 LEFT OUTBOARD TO LONGERON 22 LEFT.  REPAIRED IAW REA D953-41486MR.
